Open Access
2014 Dynamical Behavior of the Stochastic Delay Mutualism System
Peiyan Xia, Daqing Jiang, Xiaoyue Li
Abstr. Appl. Anal. 2014(SI17): 1-19 (2014). DOI: 10.1155/2014/781394


We discuss the dynamical behavior of the stochastic delay three-specie mutualism system. We develop the technique for stochastic differential equations to deal with the asymptotic property. Using it we obtain the existence of the unique positive solution, the asymptotic properties, and the nonpersistence. Finally, we give the numerical examinations to illustrate our results.


Download Citation

Peiyan Xia. Daqing Jiang. Xiaoyue Li. "Dynamical Behavior of the Stochastic Delay Mutualism System." Abstr. Appl. Anal. 2014 (SI17) 1 - 19, 2014.


Published: 2014
First available in Project Euclid: 3 October 2014

zbMATH: 07023051
MathSciNet: MR3216076
Digital Object Identifier: 10.1155/2014/781394

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI17 • 2014
Back to Top